Hail, Texas
- When
- June 25, 3:10 PM CST
- Where
- Texas County, 1 mi W of Summersville
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.183, -91.700
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 25, 12:27 PM CST, 2 hours 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 127 PM CDT SUN JUN 25 2006 .DISCUSSION... WATER VAPOR SHOWS UPPER LEVEL LOW DIVING SOUTHWARD OUT OF SRN MINNESOTA. RUC PROGS INDICATE THE MAIN MID AND UPPER LEVEL SHEAR AXIS IS NOW TRANSLATING INTO NRN MISSOURI. AHEAD OF THE UPPER WAVE...LOW LEVEL CUMULUS FIELD HAS DEVELOPED RAPIDLY OVER THE CWA THIS AFTERNOON. LOCAL 88D MOSAIC INDICATES SCATTERED WEAK ECHOES ARE FORMING OVER MUCH OF MISSOURI...WITH STRONGER STORMS ACROSS ERN KANSAS. REGIONAL PROFILERS DEPICT A CYCLONICALLY CURVED 60KT UPPER JET NOSING INTO NE KANSAS AND NW MO. RUC ALSO CONTINUES TO INDICATE THETA-E RIDGE SETTING UP FROM NW ARKANSAS INTO SOUTHERN ILLINOIS... COINCIDENT WITH AN AREA OF UPPER LEVEL DIFFLUENCE /AS PER PROFILER DATA/ AND SFC PRESSURE FALLS. SCATTERED SHOWERS AND TSTORMS ARE EXPECTED AREA WIDE...BUT THE BEST FORCING WILL BE ACROSS OUR ERN CWA. UNSEASONABLY COOL HIGH TEMPERATURES EXPECTED FOR THE AREA ON MONDAY AS COLD CORE LOW DROPS DOWN INTO THE REGION. LIKELIHOOD OF WIDESPREAD CLOUD COVER...ESPECIALLY OVER EASTERN SECTIONS OF THE CWA...COMBINED WITH UNUSUALLY LOW 850MB TEMPS WILL RESULT IN HIGHS WELL BELOW NORMAL. HAVE UNDERCUT GUIDANCE BY A FEW DEGREES IN THE ERN HALF OF THE CWA /EVEN WITH MOS RUNNING THE MID 70S/. SHOWERS AND ISOLATED TSTORMS WILL LIKELY DEVELOP IN THE AFTERNOON INSTABILITY... SO KEPT CHC POPS EAST OF HWY 65 AND SLT CHC ELSEWHERE. NEXT UPPER WAVE WILL BEGIN TO ROTATE INTO THE REGION LATE TUES/EARLY WED...AS THE EXITING SYSTEM DRAPES A FRONTAL BOUNDARY ACROSS THE AREA. BEST CHANCES FOR PRECIP WILL BE ALONG OUR NRN AND NERN ZONES. AS THE MAIN UPPER LOW EJECTS NORTHEAST...VORT SPOKES AND MINOR SHORTWAVES WILL ROTATE ALONG THE WEST AND SOUTHWEST SIDE OF THE FLOW LATE IN THE WEEK. MOST PRONOUNCED FEATURE LOOKS TO ARRIVE ON LATE FRI INTO SATURDAY...BUT OPTED TO LEAVE OUT POPS GIVEN LOW CONFIDENCE. TEMPERATURES WILL BE TRENDING WARMER...YET STILL BELOW CLIMO THROUGH THE END OF THE WORK WEEK. GFS AND UKMET MAINTAIN DOMINANCE OF THE TROF TO OUR EAST AND KEEP UPPER LEVEL RIDGING CENTERED OVER THE WRN CONUS. HOWEVER...THE ECMWF SHIFTS THE UPPER TROF INTO NEW ENGLAND AND BUILDS THE UPPER RIDGE FARTHER INTO THE CENTRAL PLAINS BY SATURDAY...WHICH WOULD RESULT IN WARMER AND MORE SEASONABLE HIGH TEMPS BY THE WEEKEND. MOS ENSEMBLE MEMBERS /EVEN THE LOWEST MEMBERS/ SHOW AN UPWARD TREND IN TEMPS THROUGH THE WEEKEND. HAVE LEANED TOWARD THIS SOLUTION WITH HIGHS IN THE MID TO UPPER 80S BY SUNDAY...AND STILL MAY BE A BIT TOO CONSERVATIVE. SCHULTZ && .AVIATION... FOR THE 18Z TAFS...CONTINUED TRENDS FROM THE PREVIOUS FORECAST. DIURNAL CU FIELD HAS BEGUN TO SPROUT...WITH BASES GENERALLY ABOVE 6KFT. SCT SHRA/TSRA WILL DEVELOP OVER THE NEXT FEW HOURS...BUT BELIEVE THIS MAY BE MORE FOCUSED OVER CENTRAL MO. NEVERTHELESS...THE SCATTERED NATURE OF THE CONVECTIVE DEVELOPMENT DOES WARRANT A MENTION OF VCTS FOR THE LATE AFTERNOON/EARLY EVENING HOURS. CONTINUED VFR CONDITIONS ARE EXPECTED THEREAFTER...WITH ANOTHER BATCH OF DIURNAL CU POISED TO DEVELOP TOMORROW MORNING WITH BASES IN THE 4-5KFT RANGE. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 328 PM CDT SUN JUN 25 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 328 PM CDT SUN JUN 25 2006 ...SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: ISOLATED TO SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH...HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS THIS AFTERNOON AND INTO THIS EVENING. DISCUSSION: AN UPPER LEVEL DISTURBANCE MOVING INTO THE REGION WILL INTERACT WITH A MOIST AND MODERATELY UNSTABLE ATMOSPHERE TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. NOT ALL STORMS ARE EXPECTED TO BE SEVERE...BUT THE STRONGEST STORMS WILL BE CAPABLE OF WINDS TO 70 MPH AND QUARTER SIZE HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY AS THE CENTER OF AN UPPER LEVEL DISTURBANCE SLIDES INTO THE AREA. AFTERNOON INSTABILITY WILL PROMOTE THUNDERSTORM DEVELOPMENT...BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF THUNDERSTORMS TODAY...SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY/SCHULTZ
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 246 PM CDT SUN JUN 25 2006 MOZ083-252015- DENT- 246 PM CDT SUN JUN 25 2006 ...SIGNIFICANT WEATHER ALERT FOR DENT COUNTY UNTIL 315 PM CDT... AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF SALEM...AND MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL BE... 5 MILES NORTHEAST OF SALEM BY 300 PM CDT. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT SUN JUN 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL SALEM 37.65N 91.54W
06/25/2006 E0.50 INCH DENT MO TRAINED SPOTTER
&&
JASSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 313 PM CDT SUN JUN 25 2006 MOZ083-252045- DENT- 313 PM CDT SUN JUN 25 2006 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN DENT COUNTY UNTIL 345 PM CDT... AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF CHERRYVILLE...OR 11 MILES EAST OF SALEM...AND MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 349 PM CDT SUN JUN 25 2006 MOZ082-098-252125- SHANNON-TEXAS- 349 PM CDT SUN JUN 25 2006 ...SIGNIFICANT WEATHER ALERT FOR PORTIONS OF SHANNON AND EASTERN TEXAS COUNTIES UNTIL 425 PM CDT... AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUMMERSVILLE...OR 16 MILES EAST OF HOUSTON...AND MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL BE... NEAR SUMMERSVILLE BY 355 PM CDT. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
The Springfield radar (KSGF), 151 km away, was scanning. The volume nearest the first event began at 21:09 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5516484.